Volume 12 Issue 1
Journal of Combinatorics and Number Theory

$130.00$195.00

Editor-in-Chief: Zhi-Wei Sun
ISSN: 1942-5600
Journal Frequency: 3 x per year
Print Binding: Softcover
Print Size: 7″ x 10″, Single column

ISBN: N/A Categories: ,

Table of Contents

On a Conjecture Concerning the Generalized Ramanujan-Nagell Equation
Yasutsugu Fujita and Maohua Le

C-(k, l)-Sum-Free Sets
Rachel Yun Zhang

Restricted Partitions of Positive Integers
Jia-Yu Chen

Divisibility Properties of Some Curiously Defined Sequences
Tamás Lengyel

Roots of Polynomials in Connection with Sums Containing Fibonacci Numbers and Central Binomial Coefficients
Alexandru Gica